# SDR DALA2017081406215

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0160915) DURING INSPECTION FOUND AFT CARGO, BS 727D, FAILSAFE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FAILSAFE IAW SRM 51-40-02, FIG 8, FIG 12 AND DRAWING 146A1220.
